# SDR 98ZZZX3981

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050103
- Condition: Damaged
- Location: Passenger Door
- Part time: 3,568 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKBOARD BENT CAUSING SLIDE COVER NOT TO RELEASE, RIGHT AFT POSITION.  REMOVED AND REPLACED SLIDE.
